# SDR HEEA086562

- Difficulty date: May 22, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N505PH
- Make and model: Skrsky S76C
- Aircraft serial: 760505
- Aircraft time: 3,376 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Damper
- Part number: 7610608000050
- Part serial: A10601492
- Condition: Leaking
- Location: Main Rotor
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR DAMPER LEAKING. REPLACED WITH SERVICEABLE PART.
